# SDR CALA2023010600035

- Difficulty date: January 6, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 118,081 hours, 18,260 cycles
- System (JASC): 5700 · Wing Structure
- Part: Access Panel
- Part number: NA
- Condition: Missing
- Location: Rh Slat #12
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRUING ETOPS PRE DEPARTURE SERVICE CHECK FOUND LEADIND EDGE SLAT LUBRICATION ACCESS PANEL  R/H SLAT # 12 MISSING REQUESTING CDL PART NIS EWR M&E 76-5741-3-0002.   REPLACED. OPS CHK GOOD.
